MAUDE Adverse Event Report: SECURITAS HEALTHCARE SECURITAS HEALTHCARE; FALL MONITOR

SECURITAS HEALTHCARE SECURITAS HEALTHCARE; FALL MONITOR
Model Number M210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6) 2025.(b)(6).Re: medwatch form 1929691-2025-00004.Dear mr.(b)(6), bsn, on (b)(6) 2025, securitas healthcare (sh) received a complaint form from your facility reporting of a device malfunction.You reported an incident having occurred on (b)(6), 2025; wherein a resident was found on the floor next to their recliner.The patient sustained a minor skin tear to left elbow.Securitas healthcare subsequently evaluated the fall monitor that was said to be involved in this incident following its return on rma# (b)(4).Findings from the evaluation are that the fall monitor is operating as designed.As a reminder, the testing operation defined on page 20 of the user manual outlines the proper testing protocol to be used when arming the m210 fall monitor.A copy of this user manual is included with this letter for reference.I am closing out this filing citing no further action required by securitas healthcare.Please note securitas actively monitors customer complaints, and there are no active investigations that would indicate lutheran medical centers device malfunctioned.If you have any questions, please feel free to contact me at (b)(6).Sincerely, (b)(6).
 
Event or Problem Description
Unassisted fall occurred when patient was found on the floor next to recliner.Patient sustained a minor skin tear to left elbow, cleansed and dressed.Facility staff reported the chair alarm was defective at the time of the event.

Brand Name
SECURITAS HEALTHCARE
Common Device Name
FALL MONITOR
Manufacturer (Section D)
SECURITAS HEALTHCARE
4600 vine street
lincoln NE 68502
Manufacturer (Section G)
SECURITAS HEALTHCARE
4600 vine street
lincoln NE 68502
Manufacturer Contact
garth jack
4600 vine street
lincoln, NE 68502
4027429335
MDR Report Key23438797
Report Number1929691-2025-00004
Device Sequence Number4758607
Product Code KMI
UDI-Device Identifier00840948102394
UDI-Public00840948102394
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM210
Device Catalogue NumberM210
Device Lot Number000CCC22C6ED
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexUnknown
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite